Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An extended table of roots of

$\displaystyle J'_n(x)Y'_n (\beta x)-J'_n(\beta x)Y'_n(x)=0.$

Authors: John F. Bridge and Stanley W. Angrist
Journal: Math. Comp. 16 (1962), 198-204
MSC: Primary 33.25
Corrigendum: Math. Comp. 18 (1964), 348-348.
MathSciNet review: 0146417
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. McMahon, ``On the roots of the Bessel and certain related functions,'' Ann. of Math., v. 9, 1894, p. 23. MR 1502177
  • [2] Rohn Truell, ``Concerning the roots of $ {J_n}' (x){N_n}' (kx) - {J_n}' (kx){N_n}' (x) = 0$,'' J. Appl. Phys., v. 14, 1943, p. 350. MR 0008280 (4:274b)
  • [3] H. B. Dwight, ``Table of roots for natural frequencies in coaxial type cavities,'' J. Math. Phys., v. 27, 1948, p. 84. MR 0025250 (9:620c)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society